Heart Rhythm Community
Hypersensitivity to central nervous system stimulants/depressants
About This Community:

A community of people experiencing Heart Rhythm concerns. Ask a question, join a conversation, share experiences: symptoms, management, and treatment.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hypersensitivity to central nervous system stimulants/depressants

What is this called?
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
because my CNS is hypersensitive to all uppers, downers and my own body adrenalin.
i can't use betablockers to block the effect of adrenalin because i get severe bradycardia.

- one doctor recommends trying risperdal, because it flattens the emotions.
- another option would be beta-blockers + pacemaker

who knows any other options?
Blank
Avatar_m_tn
apparently risperdal is known to cause tachycardia...
so the only option i have right now is beta-blockers + pacemaker...

OR trying to be as calm as buddha ! :)
Blank
Post a Comment
To
Recent Activity
996946_tn?1434154877
Blank
mkh9, and LindaTX commented on mkh9's status
Aug 28
996946_tn?1434154877
Blank
LindaTX commented on margypops's status
Aug 28
Avatar_f_tn
Blank
mkh9 100 degrees in San Diego an... Comment
Aug 28
Heart Rhythm Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank